# SDR UPS97222444

- Difficulty date: March 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19115
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520841
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION ON SEAT TRACK BS 344 LBL 65 WL 208.  REMOVED AND REPLACED SEAT TRACK STA 344 LBL 65 WL 208 IAW SRM 51-30-5, 51-30-8, 51-10-2, 51-30-2 AND 53-10-1.
